Atripla and Testim
Oct 10, 2007
I started taking Atripla about 2 weeks ago and had tough time adjusting to it. I think I had all the side-effets except the rash which i'm told may come later. A month prior to starting Atripla I was using Testim to help me gain weight and muscle mass (I'm male 29 yo 5'8" 125#). Since I stopped using Testim and started Atripla I have lost about 8 pounds. I would like to start using it again. Are there any precautions I should take while taking Testim and Atripla together?
Response from Dr. Young
Thanks for your post.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Doxycycline Cure Chlamydia In One Day?
- How Do Lesbians Protect Themselves From Stds?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- Can High Thyroid Antibodies Affect Hiv Testing?
- Contact With Vaginal Fluids When Removing The Condom HIV Risk
- Crystal Meth Use And HIV Drug Interactions
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.